Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/6102
Title: Validated solutions of saddle point linear systems
Authors: Kimura, T
Chen, X 
Keywords: Saddle point matrix
Numerical verification
Block preconditioning
Issue Date: 2009
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on matrix analysis and applications, 2009, v. 30, no. 4, p. 1697–1708 How to cite?
Journal: SIAM journal on matrix analysis and applications 
Abstract: We propose a fast verification method for saddle point linear systems where the (1,1) block is singular. The proposed verification method is based on an algebraic analysis of a block diagonal preconditioner and rounding mode controlled computations. Numerical comparison of several verification methods with various block diagonal preconditioners is given.
URI: http://hdl.handle.net/10397/6102
ISSN: 0895-4798
EISSN: 1095-7162
DOI: 10.1137/070706441
Rights: © 2009 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Kimura_Saddle_Point_ Linear.pdf306.7 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Jun 14, 2018

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Jun 22, 2018

Page view(s)

111
Last Week
0
Last month
Citations as of Jun 18, 2018

Download(s)

85
Citations as of Jun 18, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.